MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS LEAD
Model Number 3219
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a car accident the patient experienced ineffective therapy.X-ray imaging revealed migration of the lead.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
LAMITRODE TRIPOLE 16 LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24489730
Report Number3006705815-2026-01277
Device Sequence Number13428449
Product Code LGW
UDI-Device Identifier05414734401821
UDI-Public(01)05414734401821(10)A000146484(17)250823
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2025
Device Model Number3219
Device Catalogue Number3219
Device Lot NumberA000146484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/07/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient Weight54 KG